Affect of diet?

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
doety
Posts: 486
Joined: Fri Sep 15, 2006 4:25 pm

Affect of diet?

Postby doety » Mon Feb 10, 2014 8:21 pm

About six days ago, I went on one of those commercial diets, where you check in a lot, drink shakes, eat a certain diet and this particular diet has tons of supplements. My sleep has gone to hell. I had a pretty good thing going with various meds, and now I just lay there and eventually get WED.
I usually end up with 3-4 hours of not-good sleep starting about 4 a.m. Now I wonder if I'm allergic to something in the supplements. or something. I'm getting wacky.
Has someone else had experience with this?

ViewsAskew
Moderator
Posts: 15813
Joined: Thu Oct 28, 2004 6:37 am
Location: Los Angeles

Re: Affect of diet?

Postby ViewsAskew » Mon Feb 10, 2014 10:06 pm

People say all kinds of things bother them that they ingest, so seems possible. I've had the impression that some supplements bother me, but it's so hard to be sure, that I can't say definitively. I don't change anything that I know of - it gets better, it gets worse. I change something, it gets worse or it gets better.

Who knows.....

And, yes, I feel as defeatist about it as it sounds! But, maybe not so much defeatist as accepting. The hard part is knowing whether it's worth changing or if you're just chasing your tail!
Ann - Take what you need, leave the rest

Managing Your RLS

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation, and are not medical advice.

doety
Posts: 486
Joined: Fri Sep 15, 2006 4:25 pm

Re: Affect of diet?

Postby doety » Mon Feb 10, 2014 10:37 pm

My opinion totally. maybe, maybe not....who the hell knows?

QyX
Posts: 558
Joined: Wed Mar 13, 2013 12:53 pm
Location: Berlin / Germany

Re: Affect of diet?

Postby QyX » Tue Feb 11, 2014 11:56 am

doety wrote:My opinion totally. maybe, maybe not....who the hell knows?


Maybe you can go back to your normal food routine for 2-3 days?

When you feel better you have some evidence that the food may be behind the worsening of your symptoms.

doety
Posts: 486
Joined: Fri Sep 15, 2006 4:25 pm

Re: Affect of diet?

Postby doety » Tue Feb 11, 2014 3:49 pm

I finally got some sleep last night. I had just been a zombie for days - and I do think we're dangerous when we go out having little sleep. I talked to the diet people yesterday and we agreed I should just stop all the supplements. Whether that's what made the difference, I don't know.
I know it's not the food, which is very healthy, so seems like it has to be the supplements. I'll check back in after a while, and tell everyone how it works out.

Polar Bear
Moderator
Posts: 7643
Joined: Tue Dec 26, 2006 4:34 pm
Location: N. Ireland

Re: Affect of diet?

Postby Polar Bear » Tue Feb 11, 2014 4:33 pm

Good luck, I hope you keep ok and can find an answer.
Betty
http://www.willis-ekbom.org/about-rls-wed/publications
Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation

ViewsAskew
Moderator
Posts: 15813
Joined: Thu Oct 28, 2004 6:37 am
Location: Los Angeles

Re: Affect of diet?

Postby ViewsAskew » Wed Feb 12, 2014 5:25 am

doety wrote:I finally got some sleep last night. I had just been a zombie for days - and I do think we're dangerous when we go out having little sleep. I talked to the diet people yesterday and we agreed I should just stop all the supplements. Whether that's what made the difference, I don't know.
I know it's not the food, which is very healthy, so seems like it has to be the supplements. I'll check back in after a while, and tell everyone how it works out.


There is a supplement that is marketed to stop WED that consists of amino acids and stuff. They send you a ten day trial. I know my WED was worse when I took it....I just can't prove that was the cause! But, I never finished the trial!
Ann - Take what you need, leave the rest



Managing Your RLS



Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation, and are not medical advice.


Return to “Prescription Medications”

Who is online

Users browsing this forum: No registered users and 1 guest